SciELO - Scientific Electronic Library Online

vol.17 issue3Study of Anticorrosive Properties of the Iron (III) Benzoate in Solvent Based PaintsGeneration of Structured Grids on Surfaces author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links


Información tecnológica

On-line version ISSN 0718-0764


RAMOS, Juan M; VARGAS, José E; GORROSTIETA, Efrén  and  PEDRAZA, Jesús C. New Polynomial Model of the Behavior of a Pneumatic Cylinder. Inf. tecnol. [online]. 2006, vol.17, n.3, pp.99-106. ISSN 0718-0764.

This paper presents a new mathematical model describing the behavior of a pneumatic cylinder with shock absorption on both sides, which is developed using polynomial equations substituted for its original thermo-mechanical equations. We use the criterion of correlation coefficient to validate the degree of the replication in the new model developed. With the new model we achieved a lower computation time compared with the simulation of the original model, allowing faster prediction of the behavior of this type of actuator.

Keywords : thermo-mechanical equations; polynomial model; pneumatic cylinder; simulation time.

        · abstract in Spanish     · text in Spanish


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License